# SDR 1214834312170

- Difficulty date: September 20, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: S5721060500103
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT RIB 17 OF LOWER REAR SPAR SIDE STAY BRACKET CORRODED.  REMOVED AND REPLACED FITTING IN ACCORDANCE WITH SRM 51-25-04.
